Previous |  Up |  Next


Title: Minimal monads (English)
Author: Čuda, Karel
Author: Vojtášková-Kussová, Blanka
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 4
Year: 1987
Pages: 691-706
Category: math
MSC: 03E70
MSC: 54J05
idZBL: Zbl 0638.03050
idMR: MR928684
Date available: 2008-06-05T21:31:00Z
Last updated: 2012-04-28
Stable URL:
Reference: [V] P. VOPĚNKA: Mathematics in the Alternative Set Theory.Teubner-Texte, Leipzig 1979. MR 0581368
Reference: [Č] K. ČUDA B. KUSSOVÁ: Basic equivalences in the alternative set theory.Comment. Math. Univ. Carolinae 23 (1982), 629-644. MR 0687559
Reference: [Č-T] K. ČUDA A. TZOUVARAS: Endomorphic cuts and tails.Comment. Math. Univ. Carolinae 28 (1987), 241-249. MR 0904750


Files Size Format View
CommentatMathUnivCarol_028-1987-4_12.pdf 1.315Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo